|hgh and oxandrolone
Nov 13, 2007
I have read countless articles suggesting the use of injectable hgh for hiv+ people. Is this a safe thing to do? Any noted bad side effects such as liver damage? I have read that 3 ius per day is suggested. I ahve also read that taking hgh along with 20 mg of oxandrolone can extend the time someone who has hiv from having to begin meds. Is there any known data on the benifits or drawbacks to the use of injectable hgh?
| Response from Dr. Conway
Human growth hormone is the one treatment that has produced sustained and significant beenfits for both lipodystrophy and wasting. No other pharmacologic interventions (Megace, glitazones, androgens, etc..) can make such a claim. Beyond this, the addition of androgens to hgh is of no additional benefit and may carry significant toxicity, such as liver damage. The side effects of hgh may include glucose intolerance and some joint discomforts, and this needs to be monitored closely. Beyond this, it is a safe, effective but extremely costly injectable treatment for lipodystrophy and wasting. Doses as low as 2 mg every 2 days may be effective, and this may help maintiani efficacy while limiting the cost.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Oral Ulcers After Insertive Oral Sex Sign Of HIV AIDS
- Pain In Penis After Condom Inside Out Worried I Have HIV
- Painful Red Spots After Swallowing Cum Worried I Have HIV
- Sore On Mouth After Needle Stick Worried I Have HIV
- Testicular Pain After Open Mouth Kissing Worried I Have HIV
- White Bumps After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.